SVRA Endurance Series

The Brickyard Vintage Racing Invitational Indianapolis Motor Speedway, Indianapolis, IN July 31 – August 4, 2019 Track Length – 2.43 miles

SVRA Sprint Series

Provisional Schedule

5:00pm

9am-10:30am - L		nants, prep shops, 5th wheel		
rigs, vendors – 10:30am (approx.) – LANE 2 – all pull along tag trailers				
8:00am6:00pm Registration IMS Administration Bldg. 16th St.				
	-	t gasoline alley garage #C32		
Wednesday, July		Administration Dide 16th 6th		
7:00am—5:00pm RegistrationIMS Administration Bldg. 16th St. 9:00am SVRA Load-in continues with TA/SGT/GT via Tunnel16th St.				
		ers' Meeting – Media Center		
7:30am—5:00pm	Technical Inspecti	ion at gasoline alley #C32		
8:00am—6:00pm		P Participants		
Thursday, Augus 7:00am5:00pm		Administration Bldg. 16th St.		
9:00am 9:00pm	Load-in Trans A			
		r's Mtg – Media Center		
_		Gas Alley Garage "C32"		
8:00am	Group 2a	Practice 1		
8:30am 9:00am	Groups 1, 3, 4 Group 9	Practice 1 Practice 1		
9:30am	Group 6	Practice 1		
10:00am	Group 2b	Practice 1		
10:30am	Groups 8, 12b	Practice 1		
11:00am	Groups 5, 7, 11	Practice 1		
11:30am	Groups 10, 12a	Practice 1		
12:00pm	TA/SGT/GT	Testing 1 30 min		
12:30pm-1:30pm	LUNCH BREAK			
	n – Prewar Exhibitio			
1:30pm	Group 2a	Practice 2		
1:55pm	Groups 1, 3, 4	Practice 2		
2:20pm	Group 6	Practice 2		
2:45pm 3:10pm	Group 9 Group 2b	Practice 2 Practice 2		
3:35pm	Groups 8, 12b	Practice 2		
4:00pm	Groups 5, 7, 11	Practice 2		
4:25pm	Groups 10, 12a	Practice 2		
4:50pm	TA/SGT/GT	Testing 2 30 min		
5:20pm-5:50pm	Prewar Exhibition	Laps		
Friday, August 2				
7:00am-5:00pm	Registration	G All G G22		
7:30am-5:00pm 8:00am	Tech Inspection TA2	Gas Alley Garage-C32 Testing 1 30 min		
8:30am	Groups 5, 7, 11	Qualifying 1		
8:50am	Group 6	Qualifying 1		
9:10am	Group 2b	Qualifying 1		
9:30am	Groups 1, 3, 4	Qualifying 1		
9:50am	Groups 10, 12a	Qualifying 1		
10:10am	Groups 8, 12b	Qualifying 1		
10:30am	Group 9	Qualifying 1		
10:50am 11:10am	Group 2a	Qualifying 1		
11:40am	TA/SGT/GT	o/Am Practice 30m Practice 30 min		
12:10pm—1:10pm LUNCH BREAK 12:10-12:40 – Jaguar Laps, 12:40-1:10 – Prewar Exhibition				
1:10pm	Group 9	Qualifying 2		
1:35pm 2:00pm	Groups 8, 12b Group 6	Qualifying 2 Qualifying 2		
2:25pm	Groups 1, 3, 4	Qualifying 2 Qualifying 2		
2:50pm	Group 2b	Qualifying 2		
3:15pm	TA2	Testing 2 30 min		
3:45pm	Groups 10, 12a	Qualifying 2		
4:10pm	Groups 5, 7, 11	Qualifying 2		
4:35pm	Group 2a	Qualifying 2		
5:00pm	TA/SGT/GT	Qualifying 40 min		

SVRA/Brickyard Celebration @ Plaza Pavilion

```
Saturday, August 3
7:30am-3:00pm
                 Registration
7:30am-12:00pm
                 Tech Inspections
8:00am - 4:00pm
                 Indy Legends Race Car Concours
10:00am
                 Hagerty Cars & Caffeine Car Show
8:00am
                 Groups 1, 3, 4
                                   Feature Race 1**
8:30am
                 Group 2a
                                   Feature Race 1
9:00am
                 Groups 10, 12a
                                   Feature Race 1**
9:30am
                                   Feature Race 1**
                 Groups 5, 7, 11
                 Group 9
10:00am
                                   Feature Race 1
                 Group 2b
10:30am
                                   Feature Race 1
                 Groups 8, 12b
11:00am
                                   Feature Race 1**
11:30am
                 TA2
                                   Practice 30 min
12:00pm—1:00pm
                        LUNCH BREAK
12:00-12:30 - Jaguar Laps, 12:30-1:00 - Prewar Exhibition Laps
12:00pm Indy Legends Charity Pro/Am Fan Walk--Pit Lane Grid
12:45pm
                Driver Introduction/National Anthem
1:15pm
           Indy Legends Charity Vintage Pro/Am
2:35pm
                  TA/SGT/GT
                                   Feature Race 75 min
3:50pm
                 TA2
                                   Qualifying 20 min
4:10pm
                 Group 6
                                   Feature Race 1
4:40pm
                 Prewar Exhibition Laps
5:00pm
                 Hagerty Car Show Exhibition Laps
5:30pm
                  End of on-track activities
Sunday, August 4
8:00am—12 noon Registration
7:50am
                   ALL ENDURO CARS ON GRID
8:00am --9:00am
                    Vintage Classic Enduro
                                                      60 mins
               (Grps 1, 2, 3, 4, 5b, 6b, 8, 12b)
End.#1
                                                    (1 pit stop)
```

9:00am	ALL ENDURO	CARS ON GRID		
9:10am - 10:10am	Historic GT/G	TP Enduro	60 mins	
End.#2	(Grps 5a,6a,7,9	,10,11,12a)	(1 pit stop)	
10:20am		Feature Race 2**		
10:45am	Groups 8, 12b	Feature Race 2**	k	
11:10am	FF Reunion Race	1		
11:35am	Group 9	Feature Race 2		
12:00pm—1:00pm LUNCH BREAK 12:00-12:30 – Jaguar Laps, 12:30-1:00 – Prewar Exhibition Laps				
1:00pm	Fan Walk/National Anthem/Racers' Prayer FF Reunion Race 2			
1:30pm		Feature Race 2		
1:55pm	1 '	Feature Race 2**	k	
2:20pm		Feature Race 2**		
2:45pm	TA2	Feature Race 751		
4:00pm	End of on track activities			
RACE/ RUN GROUPS				

RACE/ RUN GROUPS				
SVRA Group 1, 3, 4**	SVRA Group 6			
SVRA Group 2a	SVRA Groups 8, 12b**			
SVRA Group 2b	SVRA Group 9			
SVRA Group 5, 7, 11**	SVRA Groups 10, 12a**			
Pro Trans Am	_			
PreWar Exhibition				
Splits: For Enduros or for Designated Race Group				
5a (BSR, FM1, S2, VS2)	5b (FM2, WSR)			
6a (AP)	6b (AS, BP, TA)			
THOSE RACES WITH COMBINED GROUPS WILL HAVE				
SPLIT PODIUMS				
** Split Starts w/2 Pace Carswill be used if deemed necessary				